# SDR QXEA2023042400072

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 11,877 hours, 7,777 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Part number: 426000185
- Part serial: 260254
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,876 hours, 7,776 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST CONTROL QUADRANT REQUIRES REPLACEMENT PER TO 20230411418. R AND R THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801. PERFORMED LLM RTS TEST IAW E175 AMM 76-11-01-400-801 AND E175 AMM 76-11-01-720-802. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD REMAINS CAT III MAINTENANCE CONTROL NOTIFIED.
